# SDR ASAA2024071551579

- Difficulty date: July 15, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56766
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA APRROX. STA. 952, RBL 24-48 LATERAL FLOOR SUPPORT CORRODED AROUND FASTENER HOLES (2EA) AS MARKED. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT IAW B737-800 SRM 51-40-02 AND BOEING DWG 147A5650 REV A. ORIG THICKNESS IS 0.075" REMOVED 0.019", 0.056" REMAINING FOUND OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1.
